# SDR SDR2004035

- Difficulty date: May 28, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N246AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 243
- Engine: Pwa PW120
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Part number: 3037223
- Condition: Worn
- Location: Acc Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSUE FLUCTUATED.  EVIDENCE OF OIL LEAK NOTED.  REPLACED ENGINE ACCESSORY GEAR BOX BREATHER TUBE SEALS.
